... drowseyness was too much for me and i was still getting headaches. Contacted my doctor who advised to just stop taking it, however i had read on the packet that you shouldnt just stop taking this medication because of the withdrawral symptoms. So i have been taking just 10mg a day for 3 days. is this a normal lowering of dose or am i doing it to quickly as i have been feeling sick and anxious, having trouble sleeping. Any help would be appreciated!
I would always always taper off of a med no matter how long i have taken it. iF IT IS a week or so u should taper! the doctors really shouldnt be telling u to just stop anything like that i knoow i am not giving ui medical advice hon but that really pissed me off ya know. Take it easy and keep doing what u are doing!!
lol sis janymak
Baclofen, an antispasmodic, should be tapered off as follows;
Baclofen therapy should not be discontinued abruptly. Gradual dosage reductions of 10 mg/day every 2-3 days are recommended to avoid withdrawal symptoms.
You have gone from 30 mgs a day to 10 mgs a day which is a litttle too fast. I would go back to 20 mgs a day for 3 days, then reduce to 10 mgs a day for three days then you should be ok to stop.
You are supposed to taper off but I had been on it for three weeks and I just stopped it and I didnt have any withdrawal symptoms. The Baclofen itself made me very ill with nausea and headaches so I was glad to quit it. I was switched over to Tizanidine in its place so maybe that is why it didnt bother me to quit without tapering.
I have been on baclofen for several years now, 20mg, 2x per day. I take it as I need to and I have had no adverse reactions or symptoms when I don't take it. Not telling you to take it only as needed, just saying that I have not had any side effects when I stopped taking it on a every day basis. Everyone reacts different to meds so just be careful whatever you decide to do.
God luck and God bless.
I have been taking it for 4 days now and I stopped it today because of the fact my pee turned a dark weird color from day one and my mouth has been so dry feel dehydrated and just not my normal self and started having pain in my stomach feeling strange so I was like I'm not taking it anymore.
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2014 • 1 answer
Posted 25 Nov 2015 • 0 answers
Posted 9 Nov 2016 • 3 answers
Since I been on baclofen I've gained 50 pound and every time I take a pill my right side of my neck.
Posted 1 Apr 2017 • 0 answers
Posted 25 Feb 2018 • 2 answers